# SDR ABXA20130919603

- Difficulty date: September 19, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 453T156713
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKET ON LOWER FWD END OF THE E6 RACK.  R & R AND INSTALLED BRACKET ON LOWER FWD END OF E6 RACK IAW DWG 453T12B2 FOR WORK COMPLETED.   ACCOMPLISHED.  ACFT WAS GROUNDED.
